# SDR 07FDEA01042

- Difficulty date: March 21, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 53FX14432
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BODY FRAME WEB AND SHEAR TIE HAVE 2 SHORT PITCH (0.25') MISDRILLED   FASTENER HOLES BS 640, STR 5R.  REF SNRM N00674.  REMOVED DAMAGE FROM WEB, FABRICATED AND INSTALLED REPAIR AND NEW SHEAR TIE.  TREATED AND PRIMED REPAIR PARTS IAW EA 7-5310-107003.  CLASSIFIED AS A MAJOR REPAIR.
